International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 2, Pages 345-350

Weakly closed multifunctions and paracompactness

Cao Ji-Ling

Department of Mathematics, Tianjin University, Tianjin 300072, China

Received 12 December 1990; Revised 6 June 1991

Copyright © 1993 Cao Ji-Ling. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The purpose of the present paper is to investigate weakly closed multifunctions between topological spaces. We discuss basic properties of weakly closed multifunctions and some results of Rose and Janković are extended. Our main theorems are concerning some properties of paracompactness under weakly closed multifunctions. These theorems are generalizations of some results due to Kovaćević and Singal.